RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 4, Pages 109–130 (Mi izv296)  

This article is cited in 7 scientific papers (total in 7 papers)

Bounded solutions of differential inclusions with homogeneous principal parts

V. S. Klimov

Orel State University

Abstract: We formulate conditions for the existence of stationary and bounded solutions of differential inclusions with homogeneous principal parts and establish formulae for the calculation of the index of the zero singular point of a homogeneous multivalued vector field.

DOI: https://doi.org/10.4213/im296

Full text: PDF file (2213 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:4, 755–776

Bibliographic databases:

MSC: 58C30, 55M20, 58E05, 35K55, 34G99, 34A60, 34A26, 34C11, 34A34, 47E05, 47F05
Received: 21.12.1998

Citation: V. S. Klimov, “Bounded solutions of differential inclusions with homogeneous principal parts”, Izv. RAN. Ser. Mat., 64:4 (2000), 109–130; Izv. Math., 64:4 (2000), 755–776

Citation in format AMSBIB
\Bibitem{Kli00}
\by V.~S.~Klimov
\paper Bounded solutions of differential inclusions with homogeneous principal parts
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 4
\pages 109--130
\mathnet{http://mi.mathnet.ru/izv296}
\crossref{https://doi.org/10.4213/im296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794596}
\zmath{https://zbmath.org/?q=an:0984.34008}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 4
\pages 755--776
\crossref{https://doi.org/10.1070/im2000v064n04ABEH000296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165984800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746988442}


Linking options:
  • http://mi.mathnet.ru/eng/izv296
  • https://doi.org/10.4213/im296
  • http://mi.mathnet.ru/eng/izv/v64/i4/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klimov V.S., “On differential inclusions with homogeneous principal part”, Differential Equations, 38:10 (2002), 1472–1480  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. V. S. Klimov, “Averaging of parabolic inclusions”, Sb. Math., 195:1 (2004), 19–34  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Klimov, “Monotone mappings and flows of viscous media”, Siberian Math. J., 45:6 (2004), 1063–1074  mathnet  crossref  mathscinet  zmath  isi
    4. V. S. Klimov, “Stability Theorems in the First-Order Approximation for Differential Inclusions”, Math. Notes, 76:4 (2004), 478–489  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Klimov, VS, “Periodic Solutions of Evolution Equations with Homogeneous Principal Part”, Differential Equations, 44:8 (2008), 1101  crossref  mathscinet  zmath  isi  elib  scopus
    6. V. S. Klimov, “The Bohl index of a homogeneous parabolic inclusion”, Izv. Math., 75:2 (2011), 347–370  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Russian Math. (Iz. VUZ), 55:6 (2011), 37–45  mathnet  crossref  mathscinet  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:177
    Full text:75
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019